# SDR UHLA201602040017

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 15,629 hours, 11,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY LIGHT WILL NOT ILLUMINATE.  EMERGENCY LIGHT BATTERY FAULT ADVISORY MESSAGE WHEN EMERGENCY LIGHTS SELECTED TO ON.  CLEANED EMERGENCY LIGHTS CONTROL PANEL AND SECURED CONNECTOR AND OPS CHECK IS GOOD REF AMM 33-50-00.
